# SDR SWIA201642223

- Difficulty date: June 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15101
- Aircraft time: 25,635 hours, 16,041 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF AND NWS IN-OP CAUTION MESSAGE.  REPACKED NLG STRUT AND PERFORMED FULL STRUT SERVICE AND PERFORMED LANDING GEAR SWINGS. LEAK CHECK AND OPS CHECKED GOOD.
